Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 6, NWS El Paso, TX

March 14, 20146 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Mar 14, 2014, 2:31 PM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 15, 2014, 2:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2014, 2:31 PM MDT (20:31 UTC)
In effect from
Mar 15, 2014, 2:00 PM MDT
Expired
Mar 16, 2014, 2:00 AM MDT
In force
12 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2469 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WWUS74 KEPZ 142031
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
231 PM MDT FRI MAR 14 2014

...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS SATURDAY
AFTERNOON AND EVENING...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL
HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH GUSTS AROUND 50 MPH.
GUSTS MAY REACH 60 MPH HOWEVER ALONG EASTERN FACING MOUNTAIN
SLOPES. BLOWING DUST WILL BE POSSIBLE OVER A FEW AREAS LOWERING
VISIBILITIES TO LESS THAN 3 MILES.

NMZ404>407-411-413>417-TXZ418>424-151215-
/O.NEW.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
231 PM MDT FRI MAR 14 2014

...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM MDT
SATURDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM
  25 TO 35 MPH WITH GUSTS AROUND 50 MPH. GUSTS MAY REACH 60 MPH
  ALONG EASTERN FACING MOUNTAIN SLOPES.

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
4 follow-up statements
053 
WWUS74 KEPZ 151212
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
612 AM MDT SAT MAR 15 2014

...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS SATURDAY
AFTERNOON AND EVENING...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. WEST TO
NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH
GUSTS AROUND 50 MPH. GUSTS MAY REACH 60 MPH HOWEVER ALONG EASTERN
FACING MOUNTAIN SLOPES. BLOWING DUST WILL BE POSSIBLE OVER A FEW
AREAS LOWERING VISIBILITIES TO LESS THAN 3 MILES.

NMZ401>403-408>410-412-152015-
/O.EXA.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-CENTRAL TULAROSA BASIN-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...
GARFIELD...HATCH...RADIUM SPRINGS...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT
612 AM MDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 9 PM MDT THIS EVENING. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 
  25 TO 35 MPH WITH GUSTS AROUND 50 MPH. GUSTS MAY REACH 60 MPH 
  ALONG EASTERN FACING MOUNTAIN SLOPES. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ404>407-411-413>417-TXZ418>424-152015-
/O.CON.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...LORDSBURG...REDROCK...VIRDEN...ANIMAS...
HACHITA...ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...
LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
612 AM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 
  25 TO 35 MPH WITH GUSTS AROUND 50 MPH. GUSTS MAY REACH 60 MPH 
  ALONG EASTERN FACING MOUNTAIN SLOPES. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
790 
WWUS74 KEPZ 151332 AAA
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
732 AM MDT SAT MAR 15 2014

...WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS SATURDAY
AFTERNOON AND EVENING...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. WEST TO
NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 25 TO 35 MPH WITH
GUSTS AROUND 50 MPH. GUSTS MAY REACH 60 MPH HOWEVER ALONG EASTERN
FACING MOUNTAIN SLOPES. BLOWING DUST WILL BE POSSIBLE OVER A FEW
AREAS LOWERING VISIBILITIES TO LESS THAN 3 MILES.

NMZ401>417-TXZ418>424-160300-
/O.CON.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON...TRUTH OR CONSEQUENCES...DERRY...SPACEPORT...GARFIELD...
HATCH...RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...
ALAMOGORDO...TULAROSA...WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
732 AM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
104 
WWUS74 KEPZ 151742
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1142 AM MDT SAT MAR 15 2014

...VERY WINDY ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS
AFTERNOON AND TONIGHT...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION THIS AFTERNOON. WEST TO
NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH
GUSTS AROUND 55 TO 65 MPH. THE WINDS MAY CAUSE SOME PROPERTY
DAMAGE AND CREATE DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR
HIGH PROFILE VEHICLES.

NMZ401>408-160500-
/O.UPG.KEPZ.WI.Y.0006.140315T2000Z-140316T0300Z/
/O.NEW.KEPZ.HW.W.0002.140315T1800Z-140316T0300Z/
/O.NEW.KEPZ.WI.Y.0007.140316T0300Z-140316T0800Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
1142 AM MDT SAT MAR 15 2014

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MDT SUNDAY.

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE
  AFTERNOON WITH SUSTAINED SPEEDS AROUND 40 MPH AND GUSTS AROUND
  60 MPH FROM LATE AFTERNOON THROUGH THE EARLY EVENING. WIND
  SPEEDS WILL SLOWLY DIMINISH AFTER 9 PM. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. SOME BUILDING OR PROPERTY DAMAGE MAY OCCUR.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ409>417-TXZ418>424-160500-
/O.EXT.KEPZ.WI.Y.0006.140315T2000Z-140316T0800Z/
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...
VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
1142 AM MDT SAT MAR 15 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
  30 TO 40 MPH WITH GUSTS TO 60 MPH. 

* TIMING: WINDS WILL INCREASE IN THE EARLY AFTERNOON AND ATTAIN 
  MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURE SMALL OBJECTS MAY ALSO BE BLOWN 
  AROUND. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
830 
WWUS74 KEPZ 160459
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1059 PM MDT SAT MAR 15 2014

...STRONG WINDS POSSIBLE ACROSS SOUTHERN NEW MEXICO AND FAR WEST
TEXAS TONIGHT...

.A DEEP UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
PUSH SOUTHWARD INTO SOUTHERN NEW MEXICO AND WESTERN TEXAS CAUSING
WINDY CONDITIONS ACROSS THE REGION. WEST TO NORTHWEST WINDS WILL
HAVE SUSTAINED SPEEDS FROM 30 TO 40 MPH WITH GUSTS AROUND 50 MPH.
THE WINDS MAY CAUSE SOME MINOR PROPERTY DAMAGE AND CREATE
DANGEROUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NMZ409>417-TXZ418>424-160800-
/O.CON.KEPZ.WI.Y.0006.000000T0000Z-140316T0800Z/
SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...DERRY...
SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS...LAS CRUCES...
VADO...SUNLAND PARK...ALAMOGORDO...TULAROSA...
WHITE SANDS MONUMENT...OROGRANDE...
WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...MESCALERO...
MOUNTAIN PARK...TIMBERON...CLOUDCROFT...SUNSPOT...APACHE SUMMIT...
MAYHILL...SACRAMENTO...PINON...CROW FLATS...DOWNTOWN...
WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA...
DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS...
TORNILLO...FORT HANCOCK
1059 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL HAVE SUSTAINED SPEEDS AROUND
  30 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE
  EARLY MORNING HOURS. 

* IMPACT: DRIVING MAY BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. UN SECURE SMALL OBJECTS MAY ALSO BE BLOWN AROUND.

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ401>408-160800-
/O.CON.KEPZ.WI.Y.0007.000000T0000Z-140316T0800Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
1059 PM MDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT SUNDAY. 

* EVENT: WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE
  AFTERNOON WITH SUSTAINED SPEEDS AROUND30 TO 40 MPH AND GUSTS
  AROUND 50 MPH. WIND SPEEDS WILL SLOWLY DIMINISH AFTER 2 AM.

* TIMING: WINDS WILL REMAIN STRONG THEN GRADUALLY DIMINISH IN THE
  EARLY MORNING HOURS. 

* IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. 

* VISIBILITY: BLOWING DUST WILL REDUCE VISIBILITIES TO UNDER 3 
  MILES OVER A FEW AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Mar 14, 2:11 PM MDT, 20 minutes earlier.

Area forecast discussion, Mar 14, 2:11 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
211 PM MDT FRI MAR 14 2014

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE ACROSS
NEW MEXICO AND WEST TEXAS SATURDAY AND SATURDAY NIGHT. AS A
RESULT WINDY CONDITIONS WILL OCCUR SATURDAY AFTERNOON AND EVENING
ALONG WITH A FEW RAIN SHOWERS AND MOUNTAIN SNOWS EAST OF THE RIO
GRANDE. DRIER BUT COOLER WEATHER IS EXPECTED FOR SUNDAY BEFORE
WESTERLY WINDS PRODUCE WARMER AND CONTINUED DRY WEATHER LATER NEXT
WEEK.

&&

.DISCUSSION...
SOMEWHAT ACTIVE WEATHER PATTERN WILL EXIST ACROSS NEW MEXICO AND
WEST TEXAS THROUGH EARLY SUNDAY. CURRENTLY A CLOSED LOW IS LOCATED
OVER CENTRAL ARIZONA WITH BACKING SOUTHWESTERLY FLOW AHEAD OF IT
ADVECTING MID AND HIGH LEVEL MOISTURE INTO THE REGION. THIS
DISTURBANCE WILL MOVE EASTWARD AND PASS ACROSS THE CWA LATE THIS
EVENING AND EARLY SATURDAY MORNING WITH LEE SURFACE TROUGH
DEVELOPING OVER EASTERN NEW MEXICO. ASSOCIATED DYNAMIC FORCING
WILL INDUCE SCATTERED RAIN AND SNOW SHOWERS OVER THE MOUNTAINS
WITH ISOLATED AREAS OF MAINLY LIGHT RAIN LOWLANDS. FREEZING LEVELS
RATHER HIGH SO ANY SNOW ACCUMULATIONS WILL OCCUR ABOVE 7500 FEET.

A SECOND STRONGER VORTICITY CENTER WILL DROP SOUTH SOUTHEASTWARD
INTO THE SOUTHERN ROCKIES ON SATURDAY WITH MODELS CONTINUING TO
SHOW SOME VARIABILITY IN SYSTEM MOVEMENT. GFS TRACKS CENTER
THROUGH CENTRAL NEW MEXICO INTO THE EL PASO VICINITY SATURDAY
AFTERNOON AND EVENING WITH NAM AND ECMWF FURTHER EAST. A
COMPROMISE SOLUTION IS THEREFORE TAKEN. IN ANY CASE VERY STRONG
DYNAMICS AND DPVA WILL SUPPORT CYCLOGENESIS OVER TEXAS PANHANDLE
WITH LOW AND MID LEVEL GRADIENTS STRENGTHENING. WARM DRY NATURE OF
AIR MASS PLUS SURFACE HEATING WILL ALLOW DRY LAPSE RATES FROM THE
SURFACE TO BE VERY HIGH...POSSIBLY REACHING 550 MB BY LATE
AFTERNOON. THUS WINDY CONDITIONS ARE FORECASTED TOMORROW
AFTERNOON AND EVENING WITH ADVISORIES ISSUES ACROSS THE SOUTHERN
TIER AND THE SACS.

DESPITE THE STRONG DYNAMICS THE LANDWARD/CONTINENTAL FLOW
TRAJECTORIES INDICATE LITTLE MOISTURE ADVECTION. THUS PRECIP WILL
BE MOSTLY LIMITED TO THE SACS. A RATHER STRONG COLD FRONT WILL
MOVE SOUTHWARD THROUGH THE CWA SATURDAY NIGHT WITH COLD ADVECTION
BEHIND THE FRONT AND DYNAMIC COOLING ALOFT LOWERING FREEZING
LEVELS TO NEAR 6000 FEET. THUS SNOW AMOUNTS OVER THE SACS ARE
EXPECTED TO BE AROUND 1 TO 3 INCHES DESPITE LIMITED WATER VAPOR.
ELSEWHERE MOSTLY DRY WEATHER IS FORECASTED. BY LATE SUNDAY MORNING
INFLOW OF DRIER COOLER AIR WILL END PRECIP THREAT AND ALLOW FOR
CLEARING SKIES. HOWEVER TEMPERATURES SUNDAY AFTERNOON WILL BE
AROUND 10 DEGREES BELOW NORMAL AS NORTHERLY FLOW TRANSPORTS COOL
AIR.

FOR TUESDAY THROUGH FRIDAY A ZONAL FLOW WITH WEAK EMBEDDED
DISTURBANCES BECOMES ESTABLISHED OVER THE SOUTHERN ROCKIES. FOR
THE CWA THIS MEANS WARM DRY WEATHER WITH OCCASIONALLY BREEZY
WINDS.

&&

.AVIATION...VALID 15/00Z-16/00Z...
THRU 15Z...W WINDS 15-22KTS DECREASING THRU EVENING AND BECOMING
MORE NW 8-12KTS AND FEW100 SCT-BKN250. ISOLD VALLEY RAIN...MTN
-SHSNRA WITH 1-3SM BKN010-020 EXPECTED. WINDS INCREASING OUT OF NW
AFT 15Z TO 20-30G40KTS WITH AWW LIKELY FOR KELP. FEW-SCT100-120 AFT
15Z.

&&

.FIRE WEATHER...
A COUPLE OF WEATHER SYSTEMS WILL BE AFFECTING THE REGION OVER THE
NEXT COUPLE OF DAYS. THE FIRST ONE WILL BRING THROUGH A WIND SHIFT
TO THE NW WITH SPEEDS OF 20 TO 35 MPH AND GUSTS TO 45 MPH FOR
SATURDAY. THERE IS A SLIGHT CHANCE FOR VALLEY RAIN AND MOUNTAIN SNOW
SHOWERS THIS EVENING AHEAD OF THE APPROACHING UPPER LOW. THE
NORTHWEST WINDS THAT WILL BE DEVELOPING ON THE BACK SIDE OF SYSTEM
WILL BRING IN SOME VERY DRY AIR WITH MINIMUM RELATIVE HUMIDITIES
FALLING INTO THE 10 TO 15 PERCENT RANGE SATURDAY AFTERNOON. THIS
WILL CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WITH A RED
FLAG WARNING IN EFFECT FOR ALL ZONES.

A SECONDARY DISTURBANCE WILL DROP OUT OF THE CENTRAL ROCKIES
SATURDAY NIGHT AND BRING A CHANCE FOR SNOW TO THE SACRAMENTO
MOUNTAINS. SOME LIGHT ACCUMULATIONS ARE POSSIBLE...ESPECIALLY ON
EASTERN SLOPES BY SUNDAY MORNING. THE UPPER LEVEL PATTERN WILL SHIFT
BACK TO A MORE ZONAL FLOW BY TUESDAY WITH MORE BREEZY TO WINDY DAYS
EXPECTED FOR MUCH OF THE WEEK. DRY AIR WILL REMAIN IN PLACE NEXT
WEEK SO ADDITIONAL CRITICAL FIRE WEATHER DAYS ARE POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 49  74  44  64  41 /   0   0   0   0   0
SIERRA BLANCA           45  73  38  59  35 /   0   0   0   0   0
LAS CRUCES              44  72  40  61  38 /   0   0   0   0   0
ALAMOGORDO              42  70  39  60  35 /  10   0   0   0   0
CLOUDCROFT              30  51  28  38  19 /  20   0  20   0   0
TRUTH OR CONSEQUENCES   43  69  39  61  38 /  20   0   0   0   0
SILVER CITY             40  62  35  52  31 /  20   0   0   0   0
DEMING                  39  70  38  62  33 /   0   0   0   0   0
LORDSBURG               40  71  39  66  34 /   0   0   0   0   0
WEST EL PASO METRO      49  72  46  63  41 /   0   0   0   0   0
DELL CITY               39  76  32  64  32 /   0   0  10   0   0
FORT HANCOCK            48  75  43  65  39 /   0   0   0   0   0
LOMA LINDA              43  65  39  55  33 /   0   0   0   0   0
FABENS                  47  74  43  64  38 /   0   0   0   0   0
SANTA TERESA            48  72  41  62  40 /   0   0   0   0   0
WHITE SANDS HQ          47  71  41  61  37 /   0   0   0   0   0
JORNADA RANGE           35  71  29  61  24 /  10   0   0   0   0
HATCH                   41  69  35  62  29 /  10   0   0   0   0
COLUMBUS                41  72  38  62  36 /   0   0   0   0   0
OROGRANDE               41  72  36  61  33 /   0   0   0   0   0
MAYHILL                 33  61  27  49  24 /  20   0  20   0   0
MESCALERO               31  59  27  48  21 /  20   0  20   0   0
TIMBERON                30  59  27  47  21 /  20   0  10   0   0
WINSTON                 36  62  28  55  30 /  30   0   0   0   0
HILLSBORO               41  64  39  55  34 /  20   0   0   0   0
SPACEPORT               42  68  36  60  34 /  20   0   0   0   0
LAKE ROBERTS            35  61  30  55  28 /  30   0   0   0   0
HURLEY                  38  64  32  52  28 /  10   0   0   0   0
CLIFF                   32  65  25  56  22 /  20   0   0   0   0
MULE CREEK              25  64  22  53  19 /  20   0   0   0   0
FAYWOOD                 39  63  34  55  30 /  10   0   0   0   0
ANIMAS                  42  72  37  66  36 /   0   0   0   0   0
HACHITA                 37  72  38  64  34 /   0   0   0   0   0
ANTELOPE WELLS          44  74  39  65  37 /   0   0   0   0   0
CLOVERDALE              43  69  38  62  34 /   0   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 1 PM TO 8 PM MDT SATURDAY FOR NMZ110>113.

     WIND ADVISORY FROM 2 PM TO 9 PM MDT SATURDAY FOR NMZ404>407-411-
     413>417.

TX...RED FLAG WARNING FROM 1 PM TO 8 PM MDT SATURDAY FOR TXZ055-056.

     WIND ADVISORY FROM 2 PM TO 9 PM MDT SATURDAY FOR TXZ418>424.

&&

05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Mar 14, 6:11 AM MDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
611 AM MDT FRI MAR 14 2014

NMZ401>417-TXZ418>424-151215-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
611 AM MDT FRI MAR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AN APPROACHING
UPPER-LEVEL TROUGH FROM THE WEST WILL BRING INCREASED WINDS AND
WARMER TEMPERATURES THIS AFTERNOON. BREEZY TO WINDY CONDITIONS
WITH WEST WINDS 10-20 MPH INCREASING TO 20 TO 30 MPH OVER SOME
AREAS. SLIGHT CHANCE OF SHOWERS OR ISOLATED THUNDERSTORMS MAY MOVE
OVER THE GILA LATE TODAY AND OVERNIGHT. SLIGHT CHANCES OF SHOWERS
FOR THE SACRAMENTO MOUNTAINS THIS EVENING AND OVERNIGHT AS THE
TROUGH PASSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER WINDY AFTERNOON SATURDAY IN ADVANCE OF A SECOND UPPER-
LEVEL TROUGH WHICH IS POISED TO DROP IN FROM THE NORTH LATE
SATURDAY. WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WILL RETURN.
OVERNIGHT A COLD FRONT WILL PUSH IN FROM THE NORTH AS THE UPPER
TROUGH SLIDES SOUTH OVER EASTERN NEW MEXICO. LIGHT SNOW WILL BE
POSSIBLE OVER EAST SLOPE LOCATIONS OF THE SACS...BUT THE REST OF
THE REGION WILL REMAIN DRY WITH THE GUSTY FRONTAL PASSAGE. MORE
WIND ON MONDAY AS YET ANOTHER UPPER TROUGH PASSES WELL TO OUR
NORTH. THIS SYSTEM SHOULD NOT POSE ANY PRECIPITATION THREAT TO OUR
REGION. TUESDAY THROUGH THURSDAY THE REGION WILL BE UNDER HIGH
PRESSURE WITH WARMING TEMPERATURES...LIGHTER WINDS...AND DRY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER TIMELY REPORTS OF
DUST AND HIGH WIND GUSTS WILL BE APPRECIATED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:22 PM MDTRed Flag WarningEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more30 hr

Nearby

Wind Advisories in New Mexico, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.